Fixed Points for Multivalued Mappings in -Metric Spaces
Mohamed Jleli,
Bessem Samet,
Calogero Vetro and
Francesca Vetro
Abstract and Applied Analysis, 2015, vol. 2015, 1-7
Abstract:
In 2012, Samet et al. introduced the notion of α - ψ -contractive mapping and gave sufficient conditions for the existence of fixed points for this class of mappings. The purpose of our paper is to study the existence of fixed points for multivalued mappings, under an α - ψ -contractive condition of Ćirić type, in the setting of complete b -metric spaces. An application to integral equation is given.
Date: 2015
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/718074.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/718074.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:718074
DOI: 10.1155/2015/718074
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().